Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

6.5 week pregnant, light tremors in hand, breastfeeding 3rd baby, spotting, cramps. Can I take Vit supplements?

Hi, I am 6.5 week pregnant with my 4th baby. I am having light tremors in my hand..especially feel it when i am cutting vegetables...I am also breastfeeding my 3rd baby ( 2.5 years old). My doctor asked me to stop breastfeeding because I experienced lower abdominal light cramps, and had brownish spotting once... Can I also take vitamin C supplements with B-complex for my bleeding gums & tiredness?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Firstly, you should stop breastfeeding for two reasons- one- the child on your feed is going to become ill-nourished and two- the baby you are carrying is going to get problems. Your tremors are probably due to nutritional deficiency and if they do not subside with proper nutrition and rest, I advice you to see a neurologist for opinion. You can take vitamin supplements. Please take further advice from your doctor. Good luck.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor